# SDR CALA2017060501704

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 42,282 hours, 13,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 EMERGENCY SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED THE BULB IAW AMM 33-51-00.  OPS CHECKED GOOD.
